# SDR CALA2009122800760

- Difficulty date: December 23, 2009
- Submitted: December 28, 2009
- Operation: Air carrier
- Aircraft: N36280
- Make and model: Boeing 737824
- Aircraft serial: 31598
- Aircraft time: 20,735 hours, 6,923 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070001215
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FWD ATTENDANT BOX LT EMERGENCY FLASHLIGHT IS DISCHARGED.  REMOVED AND REPLACED FWD ATTENDANT BOX LT EMERGENCY FLASHLIGHT REF B737AMM 25-64-00.
